# SDR VNAA0808006

- Difficulty date: August 8, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 9,372 hours, 9,137 cycles
- Engine: Ge CF348C1
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RED WARNING "L BLEED DUCT" CAS MESSAGE IN FLIGHT.  CREW ELECTED TO DIVERT TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ACFT AND FOUND NO DEFECTS.  ACFT WAS RELEASED FOR SERVICE.  (S)
